Hello Blake... Welcome to Anxiety Zone! My name is Chuck, and I am one of the Global Moderators here on the site.
You are now a member of our community, where you will find support and advice from other members in similar situations. It's always nice to find someone else who understands, and to know you're not alone.
We have sections in the forum that address specific concerns, so feel free to post or start a new topic in the section that best fits your situation. Feel free to explore the rest of the forum. You may find the other topics helpful, and you may be able to offer advice or support to someone else.
We also have a chat room for members over the age of 18. Once you have made three meaningful posts, you will be allowed access to the chat room.
Blake, if your primary problem is that of anxiety/panic attacks, Wellbutrin (Bupropion) may not be a good first choice anti-depressant. Wellbutrin is considered the most stimulating of the anti-depressants which is fine for those that suffer depression, but not so great for anxiety disorders. A plus for Wellbutrin is that it does not cause weight gain or sexual dysfunction as many of the selective serotonin reuptake inhibitors (SSRI) do.
Most individuals that I know that have a anxiety disorder, are on a SSRI anti-depressant such as Celexa, Lexapro, or Zoloft, to name a few.
Just so you will know, when starting any anti-depressant, it is not uncommon to have start-up side effects, and this can include a temporary increase in anxiety and/or the severity of panic attacks. When they do occur, these start-up side effects usually last only a few weeks, and then diminish rapidly.
Again, welcome to Anxiety Zone, Blake. The very best to you!... Chuck